CSpace  > 计算数学与科学工程计算研究所
RUNGE-KUTTA SEMIDISCRETIZATIONS FOR STOCHASTIC MAXWELL EQUATIONS WITH ADDITIVE NOISE
Chen, Chuchu1,2; Hong, Jialin1,2; Ji, Lihai3
2019
Source PublicationSIAM JOURNAL ON NUMERICAL ANALYSIS
ISSN0036-1429
Volume57Issue:2Pages:702-727
AbstractThe paper concerns semidiscretizations in time of stochastic Maxwell equations driven by additive noise. We show that the equations admit physical properties and mathematical structures, including regularity, energy and divergence evolution laws, and stochastic symplecticity. In order to inherit the intrinsic properties of the original system, we introduce a general class of stochastic Runge-Kutta methods and deduce the condition of symplecticity-preserving. By utilizing a priori estimates on numerical approximations and semigroup approach, we show that the methods, which are algebraically stable and coercive, are well-posed and convergent with order one in a mean-square sense, which answers an open problem in Remark 18 in [C. Chen and J. Hong, SIAM J. Numer. Anal., 54 (2016), pp. 2569-2593] for stochastic Maxwell equations driven by additive noise.
Keywordstochastic Maxwell equations stochastic Runge-Kutta semidiscretization stochastic symplecticity mean-square convergence order
DOI10.1137/18M1193372
Language英语
Funding ProjectNational Natural Science Foundation of China[11601032] ; National Natural Science Foundation of China[11471310]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000466423000009
PublisherSIAM PUBLICATIONS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/34767
Collection计算数学与科学工程计算研究所
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, ICMSEC, LSEC, Beijing 100190, Peoples R China
2.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
3.Inst Appl Phys & Computat Math, Beijing 100094, Peoples R China
Recommended Citation
GB/T 7714
Chen, Chuchu,Hong, Jialin,Ji, Lihai. RUNGE-KUTTA SEMIDISCRETIZATIONS FOR STOCHASTIC MAXWELL EQUATIONS WITH ADDITIVE NOISE[J]. SIAM JOURNAL ON NUMERICAL ANALYSIS,2019,57(2):702-727.
APA Chen, Chuchu,Hong, Jialin,&Ji, Lihai.(2019).RUNGE-KUTTA SEMIDISCRETIZATIONS FOR STOCHASTIC MAXWELL EQUATIONS WITH ADDITIVE NOISE.SIAM JOURNAL ON NUMERICAL ANALYSIS,57(2),702-727.
MLA Chen, Chuchu,et al."RUNGE-KUTTA SEMIDISCRETIZATIONS FOR STOCHASTIC MAXWELL EQUATIONS WITH ADDITIVE NOISE".SIAM JOURNAL ON NUMERICAL ANALYSIS 57.2(2019):702-727.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, Chuchu]'s Articles
[Hong, Jialin]'s Articles
[Ji, Lihai]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, Chuchu]'s Articles
[Hong, Jialin]'s Articles
[Ji, Lihai]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, Chuchu]'s Articles
[Hong, Jialin]'s Articles
[Ji, Lihai]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.